MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926012400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 05/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The root cause is anticipated procedural complications as this event is a known physiological effect of the procedure and is noted within the dfu.(b)(4).
 
Event or Problem Description
Same case as mdr id: 2134265-2017-05458 (b)(6) clinical study.It was reported that vessel dissection occurred.In (b)(6) 2017, clinical status assessment identified the patient¿s qualifying condition as stable angina (ccs classification: 3).Subsequently, index procedure were performed.The target lesion was located in the proximal right coronary artery (rca) with 90% stenosis and was 12 mm long with a reference vessel diameter of 4.00 mm.The lesion was treated with pre-dilatation and placement of two 4.00 x 12 mm study stents.Following post-dilatation, residual stenosis was 0%.Following treatment of the target lesion, dissection was noted and an intervention was performed to treat the dissection.Two days later, the patient was discharged on dual antiplatelet therapy aspirin and clopidogrel.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was further reported that the cause of dissection was "guide induced" after the stent placement and not due to the stent as previously reported.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6619092
Report Number2134265-2017-05456
Device Sequence Number788495
Product Code NIQ
UDI-Device Identifier08714729840077
UDI-Public(01)08714729840077(17)20180131(10)20248713
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model NumberH7493926012400
Device Catalogue Number39260-1240
Device Lot Number20248713
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/15/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/07/2017
Supplement Report FDA Received Date06/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR